# SDR AU001203

- Difficulty date: December 20, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Contactor
- Condition: Faulty
- Location: Te Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP MOTOR CONTACTOR SUSPECT FAULTY.
